# SDR FDEA201508062490

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 911 hours, 31,110 cycles
- Engine: Ge CF66D
- Engine time: 1,790 hours, 1,009 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEVEL 2 ENG 1 OIL FILTER ALERT DURING CLIMB PASSING FL 200.  ALL OIL PRESS & TEMP INDICATIONS WERE NORMAL, NO VIBRATION.  REDUCED THROTTLE TO IDLE.  LEVEL 2 ALERT REMAINED.  SHUTDOWN NR 1 ENG IAW QRH GUIDANCE, NO OTHER INDICATIONS.  ENG 1 CONTINUED TO WINDMILL AT APPROX 24% N2.  TROUBLESHOOT IAW FIMM 79-35-00-2-0, PULLED MASTER CHIP DETECTOR, NO CONTAMINATION FOUND.  REMOVED AND REPLACE SCAVANGER OIL FILTER IAW AMM 79-20-02/201 AND, LUB SUPPLY FILTER IAW AMM 79-20-01-201.  NO EVIDENCE OF CONTAMINATION OF EITHER FILTERS.  AS PRECAUTIONARY REMOVED AND REPLACED OIL STRAINER CLOGGING SWITCH IAW AMM 79-35-01-2.  RAN ENGINE REF JRH, LEAK CHECK AND OPS CHECK GOOD.  A/C OK FOR SERVICE.  ALL ENGINE PARAMETERS NORMAL.
